# SDR SWIA200211493

- Difficulty date: November 19, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 14,817 hours, 21,612 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO SFO, THE RT MLG SHOWED ALL LIGHTS OUT WITH GEAR DOWN.  INSTALLED NEW BULBS.  OPS CHECK GOOD.
